MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA HOODED PE HC FIXED LINER Ø 32 / F; HIP SHELL LINER

MEDACTA INTERNATIONAL SA HOODED PE HC FIXED LINER Ø 32 / F; HIP SHELL LINER
Catalog Number 01.26.3248HCAT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-may-2024: lot 154839: (b)(4) items manufactured and released on 26-nov-2015.Expiration date: 2020-11-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved batch review performed on 08-may-2024: ball heads: mectacer 01.29.231h head biolox option ø 32 (k131518) lot 142131: (b)(4) items manufactured and released on 31-oct-2014.Expiration date: 2019-09-30.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient undergone a primary surgery on the (b)(6) 2015.On the (b)(6) 2018, the patient came in reporting squeaking in the hip joint.The surgeon revised successfully the ceramic liner and ball head and replaced them with a hooded pe hc liner ø 32 / f, head biolox ø32 and a sleeve size l.On the (b)(6) 2024, the patient has been revised due to multiple dislocations and it is unknown how they have been treated.Versafitcup and liner have been revised with competitor devices, while the ceramic ball head and sleeve have been revised with a medacta 28mm cocr head.

Brand Name
HOODED PE HC FIXED LINER Ø 32 / F
Common Device Name
HIP SHELL LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19390102
Report Number3005180920-2024-00366
Device Sequence Number12685143
Product Code LZO
UDI-Device Identifier07630030807602
UDI-Public07630030807602
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/09/2020
Device Catalogue Number01.26.3248HCAT
Device Lot Number154839
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2024
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/26/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale